MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number LDA220Q/58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Additional Manufacturer Narrative
The reported event was patient death.As received, only the connector portion of the lead was returned for analysis.Electrical testing that could be measured did not find any indication of conductor fractures or internal shorts.Visual inspection of the lead did not find any anomalies with the exception of procedural damage.
 
Event or Problem Description
It was reported that the patient deceased.There is no allegation from a healthcare professional that the death was device related.The cause of death was cardiac arrest and cardiomyopathy.
 
Event or Problem Description
It was reported that the patient deceased.There is no allegation from a healthcare professional that the death was device related.The cause of death was cardiac arrest and cardiomyopathy, anoxic brain injury, cardiac arrest, coronary artery disease, cardiomyopathy.Secondary conditions contributing to death but not resulting in underlying cause, septic shock, aspiration pneumonia.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24411446
Report Number2017865-2026-03696
Device Sequence Number21484807
Product Code NVY
UDI-Device Identifier05414734507356
UDI-Public(01)05414734507356(10)A000051083(17)190131
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberLDA220Q/58
Device Lot NumberA000051083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age77 YR
Patient SexMale